| Model Number |
436-3015X |
| Medical Device Problem Codes |
Break (1069); Retraction Problem (1536); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the retraction problem, as no objective evidence has been provided to confirm any alleged deficiency with the otw pta catheter.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the events indicated that model 436-3015x otw pta catheter experienced a retraction problem.This report was received from one source.The device was used in the patient.Patient age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The device was returned for evaluation and the investigation is inconclusive for the retraction problem, but confirmed for a break, material deformation and detachment.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10: g4, h2, h6(device (b)(4).
Event or Problem Description